Free Shipping + Returns on every single order!

    SDA Laboratories Diphenhydramine Capsules, 25mg, 1000 Count
    SDA Laboratories Diphenhydramine Capsules, 25mg, 1000 Count
    SDA Laboratories Diphenhydramine Capsules, 25mg, 1000 Count
    SDA Laboratories Diphenhydramine Capsules, 25mg, 1000 Count
    SDA Laboratories Diphenhydramine Capsules, 25mg, 1000 Count

    SDA Laboratories Diphenhydramine Capsules, 25mg, 1000 Count

    SDA LABORATORIES

    Tap Image to Zoom

    Regular price $18.95 Sale

    Purchase Options
    Delivery Frequency
    - +
    Free Shipping & Returns
    Free Shipping & Returns
    • SDA Laboratories | Diphenhydramine 25mg | 1000 Count Capsules
    • Compare to the active ingredient in Benadryl Allergy
    • SDA Laboratories tablets each contain 25mg of the antihistamine diphenhydramine HCl
    • Diphenhydramine is an antihistamine known to treat hay fever and other allergies.
    • Diphenhydramine is also used to relieve red, irritated, itchy, watery eyes; sneezing; and runny nose caused by hay fever, allergies, or the common cold.


    • SKU: SDA-2A

    SDA Laboratories' Diphenhydramine capsules provide relief from red, irritated, itchy, watery eyes; sneezing; and runny nose caused by hay fever, allergies, or the common cold. Compare to the active ingredient in Benadryl Allergy.

    Diphenhydramine HCL 25 mg

    FERROSOFERRIC OXIDE D&C RED NO. 28 FD&C BLUE NO. 1 FD&C RED NO. 40 GELATIN LACTOSE MONOHYDRATE MAGNESIUM STEARATE SILICON DIOXIDE SODIUM LAURYL SULFATE

    DO NOT USE With any other product containing Diphenhydramine HCL, including one applied topically.

    SDA Laboratories' Diphenhydramine capsules provide relief from red, irritated, itchy, watery eyes; sneezing; and runny nose caused by hay fever, allergies, or the common cold. Compare to the active ingredient in Benadryl Allergy.

    Diphenhydramine HCL 25 mg

    FERROSOFERRIC OXIDE D&C RED NO. 28 FD&C BLUE NO. 1 FD&C RED NO. 40 GELATIN LACTOSE MONOHYDRATE MAGNESIUM STEARATE SILICON DIOXIDE SODIUM LAURYL SULFATE

    DO NOT USE With any other product containing Diphenhydramine HCL, including one applied topically.

    Reviews